MAUDE Adverse Event Report: TORNIER INC PERFORM REV INSERT SZ 3/4 36MM DIA +0 45% VE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM REV INSERT SZ 3/4 36MM DIA +0 45% VE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWS2360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Limb Fracture (4518)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
A revision surgery was planned using the blueprint planning feature.This was a revision surgery with tornier implants, the patient was unstable after the original surgery.The patient is a 76 yo female who suffered a proximal humerus fracture where the surgeon originally treated using our perform fracture stem.On the revision case the surgeon removed the original 36 mm standard glenosphere and 36 3/4 vitamin e 0mm poly liner.He replaced the sphere and poly with a 39 mm standard glenosphere and 39 3/4 0mm ve poly for stability.The surgery was a success and the patient was reduced without any further instability issues due to upsize in the sphere.
 
Additional Manufacturer Narrative
The reported event could be confirmed.The device was not returned but evidences were provided, based on provided images and reported information, which match the alleged failure.A device inspection was not possible since the affected device was not returned for investigation.Since data and images were provided, the opinion of a medical expert was sought and stated as follows: from the provided information and images, the dislocation is confirmed on ct.I can conclude that the dislocation most likely was caused by a patient related issue due to insufficient soft tissue tension.It was solved by implanting a bigger glenosphere and a conforming new liner (that is compulsory after changing the size of the glenosphere).The implants themselves were intact, well-positioned and well fixated to the bone.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
PERFORM REV INSERT SZ 3/4 36MM DIA +0 45% VE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22074124
Report Number0001649390-2025-00336
Device Sequence Number9301563
Product Code PHX
UDI-Device Identifier00846832078059
UDI-Public00846832078059
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDWS2360
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale